MAUDE Adverse Event Report: DEPUY SPINE INC SPOTLIGHT ACCESS SYSTEM TABLE CLAMP; OPERATING ROOM ACCESSORIES TABLE TRAY

DEPUY SPINE INC SPOTLIGHT ACCESS SYSTEM TABLE CLAMP; OPERATING ROOM ACCESSORIES TABLE TRAY
Model Number 292900610
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2021 during a hernia extirpation to treat a lumbar spinal canal stenosis, the clamp was wobblier than usual.This report is for one (1) spotlight access system table clamp.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: d9 h3, h4, h6: a review of the receiving inspection (ri) for table clamp was conducted identifying that lot number bzbag0602 was released in a single batch on (b)(6) 2016 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.H3, h6: a product investigation was completed: visual analysis of the returned spot table clamp revealed there were scratches and discoloration on the device returned.Functional test was performed, and it identified one knob was jammed due to which the device failed to function as intended.Based on the date of manufacture, the current and manufactured revision of drawings were reviewed.The complaint condition was confirmed for the spot table clamp.There was no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SPOTLIGHT ACCESS SYSTEM TABLE CLAMP
Common Device Name
OPERATING ROOM ACCESSORIES TABLE TRAY
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11404741
Report Number1526439-2021-00380
Device Sequence Number3372744
Product Code FWZ
UDI-Device Identifier10705034225357
UDI-Public10705034225357
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292900610
Device Catalogue Number292900610
Device Lot NumberBZBAG0602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 02/08/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date03/03/2021
Supplement Report FDA Received Date05/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1